| Model Number |
25-879-07-91 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Impaired Healing (2378)
| Date of Event |
09/03/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reference exemption number e2017029.Multiple mdr reports were filed for this event, please see associated report: mdr: 9610905-2019-00182.
Event or Problem Description
It was reported the screws came loose.They were removed and replaced.
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.During the investigation the product lot number was not identified; therefore, the device history records were not reviewed.The failure root cause cannot be determined due to the device not being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.